# SDR YENA2025052100526

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,842 hours, 1,021 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1333, BOS-SFO . (ETOPS). 'ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); FOLLOWED TSM 74-00-00-810-832-A STARTED ENG #2 TWICE NO DEFECTS NOTED, THIS CLEARS MDDR #583121, MX4 UPDATED, PLACARD REMOVED.
